CSpace
同指数函数值有关的有理逼近
徐广善
1997
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:003Pages:287
Abstract本文证明了数Σg∈Gl(γg)e^βg具有指 2+ε的有理逼近,这里βg和γg为有限次代数数域K上元素β和γ在g作用下中K上共轭元素,G为K的Galois群,l(x)∈Z」x「,从而推广了Chudnovsky的文章的结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41889
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐广善. 同指数函数值有关的有理逼近[J]. 数学年刊a辑,1997,001(003):287.
APA 徐广善.(1997).同指数函数值有关的有理逼近.数学年刊a辑,001(003),287.
MLA 徐广善."同指数函数值有关的有理逼近".数学年刊a辑 001.003(1997):287.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐广善]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐广善]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐广善]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.